About Me: Male, Lost Angeles. , CA, member since Nov 2007
After years of being b.p medications -and fighting doctors both primary and cardio doctors, they dont seem to understand my problems of having side effects happen mostly adverse ! from the medications as well most wont listen to me! im very allergic to most medications
[More] and as well sensitive to them ! but they keep me on the most used b.p meds around like ccb types verapamil and beta blocker bystolic - I would be fine, it they worked well for me and or I could tollerate them ? but I cant tollerate them well ,and they
dont work to well for me. thus h.b.p readings and spikes at night and nightmares so on
I know I have bad genetics! with in my family and im cursed with h.b.p , well I found nothing Natural works for me ! so im stuck on the chemicals drugs ! its a mean circle of medications that work one way and harm the other way ! and im inbetween them all..
there is no happy medium as yet ! as no doctor will take the time find the real problem and cause ,is it the drugs doing the harm ? or is it me ?? with allergic problems or being to sensitive iv had nuke xrays done -ultra sounds -echo cardio grams done , cat scans
and xrays and more .. stress tests ! nothing found no blockage present they say.
yet im forced to take medications , that only harm me and cause b.p to rise more so than ever mostly at night ! and bring on nightmares and vivid dreams and other problems as well , this includes some sexual problems ! that shouldnt even happen to anyone !! Im waiting for a user friendly type drug to come out one day !!
but so far.. its all money bottom line .. charge more and do less !! or care less in my case with doctors and pharm companys.
Always good to hear from you. Sounds like your Christmas week was less than wonderful too. Hope the heart stayed in rhythm for awhile. Not sure what to think of all the Medicare, Social Security mess. The news seems to change every day. I don't hold any hope for big bucks from SS. We have various pockets of money for our retirement. Not putting all our eggs in one basket, that's for sure. Our medical now runs over $1000 a month since hubby retired. And he has another 6 years till Medicare age. Ouch! Yes, I'm on FaceBook. Kind of a goofy place but fun, easy to stay in touch with friends. Short and sweet notes. You take care. Stay in touch. Behave yourself. :-)
Merry Christmas part 2: It's a shame to continue on another note just to whine and complain but. . . . My Mom called a few days before Christmas, told us not to visit or call her for awhile. Wouldn't explain why. That was upsetting and made me angry. Just found out today that she wants to be more independent, do more on her own. I told her we only come over 2 days a week and she's on her own the other 5. Personally, I don't mind if she wants to be independent but dumping us over the holidays with no explanation for days really sucked. And she is 81, not 21. She's bound to need a hand now and then. Whatever, we'll see how it works out. Let's all hope for a better new year. Stay well my friend. irene
Merry Christmas, I think. It sounds like you're still struggling along. Life is never easy. Good idea to switch insurance co. if you can get a better rate. I hear the rates are going up again next year. We're already paying over $1000 a month now since we don't qualify for Medicare yet. As for eBay, do you have a Craig's list in your area? I like that because it keeps it local and it's easier to sell things without having to ship them across country. I thought Verapamil was a stinker for you. Maybe it's the least offensive of the meds. Heard of Bystolic, know nothing about it. Here - daughter has been in hospital for 2 weeks, has 6 more to go. High risk pregnancy. Her husband doesn't work, just likes to drink and play video games. Charming. (part 1) irene
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.